# SDR DALA2017052304198

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 43,217 hours, 19,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY SLIDE YELLOW PROTECTIVE JACKETING IS SEPARATING ON THE TOP SIDE OF THE SLIDE PACK, STICKER 20-15. REMOVED AND REPLACED FOR SERVICEABLE RIGHT HAND OVERWING EMERGENCY SLIDE PACK P/N D31393-110 SN 1568RP PER JOB CARD NO 2560-9901-RT.
